# SDR DALA2021121607824

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 98,979 hours, 13,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 AMOC MONITOR INSPECTION LOG REF ERA 595796-14AD REV.B PENDING AMOC APPROVAL TO AD 2014-14-04 PRIOR TO 50,000 TOTAL FLIGHT CYCLES. CORRECITVE ACTION: DISCONTINUE REVENUE SERVICE ON OR BEFORE 50,000 TOTAL FLIGHT CYCLES PENDING AMOC APPROVAL TO AD 2014-14-04 ASSOCIATED ER/A 13-595796 (2053320)
